Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/3505
Title: Automorphisms of Hurwitz series
Authors: Srinivasan, V.R.
Keywords: Automorphism
Comorphism
Derivation
Hurwitz series
Issue Date: 2012
Publisher: International Press
Citation: Homology, Homotopy and Applications, 14(2), pp.91-99.
Abstract: In this article we will define the notions of Hurwitz automorphism and comorphism of the ring of Hurwitz series. A Hurwitz automorphism is the analog of a Seidenberg automorphism of a power series ring when the characteristic of the underlying ring is not necessarily zero. We will show that the sets of all Hurwitz automorphisms, comorphisms, and derivations of the underlying ring are naturally isomorphic to one another.
Description: Only IISERM authors are available in the record.
URI: https://www.intlpress.com/site/pub/pages/journals/items/hha/content/vols/0014/0002/a006/
http://hdl.handle.net/123456789/3505
Appears in Collections:Research Articles

Files in This Item:
File Description SizeFormat 
Need to add pdf.odt8.63 kBOpenDocument TextView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.